logo AFST
Unbounded rough drivers
Ismael Bailleul; Massimiliano Gubinelli
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 26 (2017) no. 4, p. 795-830

We propose a theory of linear differential equations driven by unbounded operator-valued rough signals. As an application we consider rough linear transport equations and more general linear hyperbolic symmetric systems of equations driven by time-dependent vector fields which are only distributions in the time direction.

Nous proposons une théorie des équations différentielles linéaires dirigées par des processus à valeurs opérateurs non bornés. Nous appliquons cette théorie à une équation de transport pris au sens rugueux ainsi qu’à des systèmes d’équations symétriques, linéaires paraboliques dirigées par des champs de vecteurs dépendant du temps. Ces derniers sont des distributions en temps.

Published online : 2017-12-13
DOI : https://doi.org/10.5802/afst.1553
@article{AFST_2017_6_26_4_795_0,
     author = {Ismael Bailleul and Massimiliano Gubinelli},
     title = {Unbounded rough drivers},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 26},
     number = {4},
     year = {2017},
     pages = {795-830},
     doi = {10.5802/afst.1553},
     language = {en},
     url = {https://afst.centre-mersenne.org/item/AFST_2017_6_26_4_795_0}
}
Bailleul, Ismael; Gubinelli, Massimiliano. Unbounded rough drivers. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 26 (2017) no. 4, pp. 795-830. doi : 10.5802/afst.1553. afst.centre-mersenne.org/item/AFST_2017_6_26_4_795_0/

[1] Ismaël Bailleul Flows driven by rough paths, Rev. Mat. Iberoam., Tome 31 (2015) no. 3, pp. 901-934 | Article | Zbl 1352.34089

[2] Ismaël Bailleul; Sebastian Riedel Rough flows (2015) (https://arxiv.org/abs/1505.01692v1)

[3] Hakima Bessaih; Massimiliano Gubinelli; Francesco Russo The evolution of a random vortex filament, Ann. Probab., Tome 33 (2005) no. 5, pp. 1825-1855 | Article | Zbl 1084.60030

[4] Michael Caruana; Peter K. Friz Partial differential equations driven by rough paths, J. Differ. Equations, Tome 247 (2009) no. 1, pp. 140-173 | Article | Zbl 1167.35386

[5] Michael Caruana; Peter K. Friz; Harald Oberhauser A (rough) pathwise approach to a class of non-linear stochastic partial differential equations, Ann. Inst. Henri Poincaré, Anal. Non Linéaire, Tome 28 (2011) no. 1, pp. 27-46 | Article | Zbl 129.60061

[6] Rémi Catellier Rough linear transport equation with an irregular drift (2014) (https://arxiv.org/abs/1501.03000)

[7] Rémi Catellier; Massimiliano Gubinelli Averaging along irregular curves and regularisation of ODEs (2014) (https://arxiv.org/abs/1205.1735v2)

[8] Laure Coutin; Antoine Lejay Perturbed linear rough differential equations, Ann. Math. Blaise Pascal, Tome 21 (2014) no. 1, pp. 103-150 | Article | Zbl 1322.60084

[9] Aurélien Deya; Massimiliano Gubinelli; Martina Hofmanová; Samy Tindel A priori estimates for rough PDEs with application to rough conservation laws (2016) (https://arxiv.org/abs/1604.00437)

[10] Aurélien Deya; Massimiliano Gubinelli; Samy Tindel Non-linear rough heat equations, Probab. Theory Relat. Fields, Tome 153 (2012) no. 1-2, pp. 97-147 | Article | Zbl 1255.60106

[11] Joscha Diehl; Peter K. Friz; Wilhelm Stannat Stochastic partial differential equations: a rough paths view, Ann. Fac. Sci. Toulouse, Tome 26 (2017) no. 4, pp. 911-947 | Article

[12] Ronald J. DiPerna; Pierre-Louis Lions Ordinary differential equations, transport theory and Sobolev spaces, Invent. Math., Tome 98 (1989) no. 3, pp. 511-547 | Article | Zbl 0696.34049

[13] Denis Feyel; Arnaud De La Pradelle; Gabriel Mokobodzki A non-commutative sewing lemma, Electron. Commun. Probab., Tome 13 (2008), pp. 24-34 | Article | Zbl 1186.26009

[14] Denis Feyel; Arnaud de La Pradelle Curvilinear integrals along enriched paths, Electron. J. Probab., Tome 11 (2006), pp. 860-892 | Article | Zbl 1110.60031

[15] Franco Flandoli The interaction between noise and transport mechanisms in PDEs, Milan J. Math., Tome 79 (2011) no. 2, pp. 543-560 | Article | Zbl 1231.35165

[16] Peter K. Friz; Benjamin Gess Stochastic scalar conservation laws driven by rough paths (2014) (https://arxiv.org/abs/1403.6785v1)

[17] Peter K. Friz; Harald Oberhauser Rough path limits of a Wong-Zakai type with a modified drift term, J. Funct. Anal., Tome 256 (2009) no. 10, pp. 3236-3256 | Article | Zbl 1169.60011

[18] Peter K. Friz; Harald Oberhauser On the splitting-up method for rough (partial) differential equations, J. Differ. Equations, Tome 251 (2011) no. 2, pp. 316-338 | Article | Zbl 1235.35289

[19] Peter K. Friz; Harald Oberhauser Rough path stability of (semi-)linear SPDEs, Probab. Theory Relat. Fields, Tome 158 (2014) no. 1-2, pp. 401-434 | Article | Zbl 1292.60064

[20] Peter K. Friz; Nicolas B. Victoir Multidimensional stochastic processes as rough paths. Theory and applications, Cambridge Studies in Advanced Mathematics, Tome 120, Cambridge University Press, 2010, xiv+656 pages | Zbl 1193.60053

[21] Benjamin Gess; Panagiotis E. Souganidis Scalar conservation laws with multiplie rough fluxes (2014) (https://arxiv.org/abs/1406.2978v2)

[22] Massimiliano Gubinelli Controlling rough paths, J. Funct. Anal., Tome 216 (2004) no. 1, pp. 86-140 | Article | Zbl 1058.60037

[23] Massimiliano Gubinelli Rough solutions for the periodic Korteweg–de Vries equation, Commun. Pure Appl. Anal., Tome 11 (2012) no. 2, pp. 709-733 | Article | Zbl 1278.35213

[24] Massimiliano Gubinelli; Peter Imkeller; Nicolas Perkowski Paracontrolled distributions and singular PDEs (2014) (https://arxiv.org/abs/1210.2684v3)

[25] Massimiliano Gubinelli; Samy Tindel Rough evolution equations, Ann. Probab., Tome 38 (2010) no. 1, pp. 1-75 | Article | Zbl 1193.60070

[26] Massimiliano Gubinelli; Samy Tindel; Iván Torrecilla Controlled viscosity solutions of fully nonlinear rough PDEs (2014) (https://arxiv.org/abs/1403.2832)

[27] Martin Hairer Rough stochastic PDEs, Commun. Pure Appl. Math., Tome 64 (2011) no. 11, pp. 1547-1585 | Zbl 1229.60079

[28] Martin Hairer Solving the KPZ equation, Ann. Math., Tome 178 (2013) no. 2, pp. 559-664 | Article | Zbl 1281.60060

[29] Martin Hairer A theory of regularity structures, Invent. Math., Tome 198 (2014) no. 2, pp. 269-504 | Article | Zbl 1332.60093

[30] Martin Hairer; Jan Maas; Hendrik Weber Approximating rough stochastic PDEs (2012) (https://arxiv.org/abs/1202.3094v1)

[31] Martin Hairer; Hendrik Weber Rough Burgers-like equations with multiplicative noise, Probab. Theory Relat. Fields, Tome 155 (2013) no. 1-2, pp. 71-126 (erratum in ibid. 157 (2013), no. 3-4, p. 1011–1013) | Article | Zbl 1303.60055

[32] Yaozhongand Hu; Khoa N. Lê Nonlinear Young integrals and differential systems in Hölder media (2014) (https://arxiv.org/abs/1404.7582v1)

[33] Stanislav Nicolayevich Kruzhkov First order quasilinear equations in several independent variables, Math. USSR, Sb., Tome 10 (1970), pp. 217-243 | Article | Zbl 0215.16203

[34] Pierre-Louis Lions; Benoît Perthame; Panagiotis E. Souganidis Scalar conservation laws with rough (stochastic) fluxes, Stoch. Partial Differ. Equ., Anal. Comput., Tome 1 (2013) no. 4, pp. 664-686 | Zbl 1333.60140

[35] Pierre-Louis Lions; Benoît Perthame; Panagiotis E. Souganidis Scalar conservation laws with rough (stochastic) fluxes: the spatially dependent case (2014) (https://arxiv.org/abs/1403.4424)

[36] Terry J. Lyons Differential equations driven by rough signals, Rev. Mat. Iberoam., Tome 14 (1998) no. 2, pp. 215-310 | Article | Zbl 0923.34056

[37] Terry J. Lyons; Michael Caruana; Thierry Lévy Differential equations driven by rough paths, Lecture Notes in Mathematics, Tome 1908, Springer, 2007, xviii+109 pages | Zbl 1176.60002

[38] Terry J. Lyons; Zhongmin Qian System control and rough paths, Oxford Mathematical Monographs, Clarendon Press, 2002, x+216 pages | Zbl 1029.93001

[39] Michael Reed; Barry Simon Methods of modern mathematical physics, Academic Press, 1980, xv+400 pages | Zbl 0459.46001